MathSciNet Relay Station
MathSciNet bibliographic data
MR638993 (83a:65052a) 65H10
Dennis, J. E., Jr.; Walker, Homer F. Convergence theorems for least-change secant update methods. SIAM J. Numer. Anal. 18 (1981), no. 6, 949–987.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement